# SDR CALA2025031200485

- Difficulty date: March 11, 2025
- Submitted: March 12, 2025
- Operation: Air carrier
- Aircraft: N78506
- Make and model: Boeing 737824
- Aircraft serial: 32832
- Aircraft time: 56,536 hours, 21,037 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: B21506
- Condition: Blown
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BULLNOSE EMERGENCY LIGHT ABOVE SEAT ROW 31DEF INOP. SUPPORT TASK NSA EMX N/R 00186. REMOVED AND REPLACED FUSE 3 & 4 ON BATTERY PACK M1672 IAW AMM 33-51-06-960-804, OPS CHECK GOOD PER AMM 33-51-00-910-801.
